MAR 21 2018
8:45AM - 7:45PM
VENUE KIGALI

Regional Dialogue on Curbing Illicit Financial Flows from Africa

Gatj

SHARE

SHARE

AFRODAD Regional Dialogue on Curbing Illicit Financial Flows (IFFs) from Africa under the theme “Escalating the Role of Parliament and Civil Society in Curbing IFFs from Africa – Promoting Increased Transparency of Decision Making on Tax and Financial Transparency.”

  DAY ONE – WEDNESDAY 21 MARCH, 2018
08:30-09:00 Arrival and Registration AFRODAD and CEPP
  FACILITATOR: ALEXIS FLORIS NKURUNZIZACEPP
0900: 09:30 Welcome and Opening Remarks
The purpose, structure ,objectives and expectations from the Conference – Dr Fanwell Kenala

Bokosi, Executive Director , AFRODAD
Welcome Address – Rwanda Ministry of Finance and Economic Planning

09:30 -09:50 Session1: Curbing IFFs in Africa
IFFs and Development, role and efforts of AFRODAD in curbing IFFs from Africa – Emmanuella

Matare, Policy Analyst, AFRODAD. Plenary Discussion (10minutes)

10:00-10:20 Tax Justice Governance and IFFs – Jared Maranga – Policy Lead – Tax and Investment, Tax Justice Network Africa.

Plenary Discussion (10minutes)

10:30 -11:00 Group Picture and Health Break
  FACILITATOR: ALEXIS FLORIS NKURUNZIZACEPP
11:00-11:45 Session 2: MPs work and experiences on IFFs

Panelists

Current position and progress of The African Parliamentary Network on Illicit Financial Flows and Tax – Honourable Sakwa Bunyasi, Parliament of Kenya, The African Parliamentary Network on

  Illicit Financial Flows and Tax.

Honorable Juvenal Nkusi, Chairperson – Public Accounts Committee, National Parliament of Rwanda

Honourable Peter Serukamba, National Parliament of Tanzania Plenary Discussion (15 minutes)

1200 – 12:20 Session 3: Work of Inter-governmental organisations on IFFs

Review of the domestication of AMV in member states as a tool to curb IFFs from the extractive sector, role and support provided by the AMDC – Dr Kojo Busia, Senior Mineral Sector Governance Advisor, African Minerals Development Centre (AMDC).

Plenary Discussion (10minutes)

12:30 – 12: 50 Outcome of the 2017 Regional Anglophone/Lusophone (English/ Portuguese speaking African EITI countries) Peer Learning workshops – Mr. Marriot Nyangu, Energy and Mining Public Policy Specialist

Plenary discussion (10 minutes)

13:00-14:00 LUNCH
  FACILITATOR: EMMANUELLA MATARE, AFRODAD
14:00-14:20 14:20-14:40 Session 4: Work of Inter-governmental organisations on IFFs
Africa’s capacity to curb illicit financial flows, challenges and opportunities – Mr Frejus Thoto,

Knowledge Expert, African Capacity Building Foundation (ACBF).

Work of Transparency International Rwanda on curbing IFFs – Madam Ingabire Immaculle Chairperson, Transparency International Rwanda

Plenary Discussion (20 minutes)

15:00:15:15 Health Break
  FACILITATOR: FIDÉLITE NSHIMIYIMANA, AFRODAD
15:15 -16:00 Session 5: Sharing Global Initiatives on combating Illicit Financial Flows Panelists

Tove Maria Ryding, Policy and Advocacy Manager- Tax Justice, European Network on Debt and Development (EURODAD)

Rodolfo Bejarano, Latin American Network on Debt, Development and Rights (LATINDADD) Mae Buenaventura, Jubilee South – Asia Pacific Movement on Debt and Development (JS

APMDD)
Plenary Discussion (15 minutes)

END OF DAY ONE

 

  DAY TWO – THURSDAY 22 MARCH, 2018
  FACILITATOR: MR FAUSTIN VUNINGOMA , CEPP
09:00-9:30 Session 6: Link Between Human Rights and IFFs Presenters:

The Human Rights Impact of and Human Rights-Based Solutions to IFFs From Africa- Asha Ramgobin, Executive DirectorHuman Rights Development Initiative

Mr Okeke Anya, Civil Society Legislative Advocacy Center Nigeria /CISLAC Plenary Discussion (20 minutes)

09:50 -10:10 Session 7: Gender and IFFs

What are the Gender Dimensions of IFFs?: Strengthening African Women’s Engagement and Contribution- Imungu Kalevera, African Women’s Development and Communication Network (FEMNET)

Plenary Discussion (20 minutes)

10:30 -11:00 Health Break
  FACILITATOR: TOVE MARIA RYDING, EURODAD
11:00-11:20 Session 8: Campaigns on Curbing IFFs and Tax Justice in Africa
Stop the Bleeding Campaign in Rwanda – Cyrus Munyaburanga Nkusi,

Governance for Africa Chief Executive officer

(Plenary Discussion (10 minutes)

11:30 – 11:50 Make it happen, Faith in Action for Tax Justice – Moreblessings Chidaushe, Programmes Manager/Resource Governance Policy Advisor – Norwegian Church Aid, Southern Africa NCA (Plenary Discussion (10 minutes)
  FACILITATOR: EMMANUELLA MATARE, AFRODAD
12:00-12:20 Session 9: Theological Reflections
Faith based organisations and their role in combating IFFs – Rev. Dr. Felicidade Naume

Chirinda, Faith Leader Plenary Discussion (10 minutes)

12:30-12:50 Session 9:Closing Session

Conference outcomes and action plan – strategies
Fanwell Kenala Bokosi, PhD- AFRODAD Executive Director

12:50-13:00 Vote of Thanks – Fidélite Nshimiyimana, AFRODAD; Alexis Floris Nkurunziza, CEPP
13:00 -14:00 Lunch and Departure

 

Other events

SEP
28

2022

A 3-day virtual event that will take place from 28-30 September
SEP
28

2022

Convened by Tax Justice Network Africa (TJNA) under the theme ‘Tax Justice Amid Multiple Crises'
SEP
27

2022

Co-organised by the Tax Justice Network Africa (TJNA) under the theme "Tax justice amid multiple crises"
plugins premium WordPress